# SDR DXTA2010020203967

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 6,410 hours, 5,098 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trimmer
- Part number: 55657563
- Condition: Cracked
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER LIFTOFF, EXCESSIVE FWD PRESSURE REQUIRED (FULL FWD TRIM AND BOTH HANDS ON YOKE APPLYING FWD PRESSURE). AFTER FLAP/STAB RETRACTION AND 200KTS A/S, ACFT WAS ABLE TO BE FLOWN WITH ONE HAND WHILE MAINTAINING FULL FWD TRIM.  LEVELING AT 14,000 AND >250 KTS, THE REQUIRED FWD PITCH WAS BEYOND NORMAL OPERATIONS. DECREASE IN AIRSPEED WAS ONLY MEANS TO REGAIN PITCH CONTROL WHILE MAINTAINING FULL FWD PITCH TRIM. NO ANNUNCIATORS ILLUMINATED. HYD PRESS ANNUNCIATORS APPEARED NORMAL.   FOUND TRIM CONTROL WHEEL POINTER GROOVE CRACKED OUT.  R & R TRIM WHEEL. ADJUSTED POINTER AND CHECKED FOR NO TAKEOFF INDICATIONS IAW MM 27-31-00.
